# SDR ASAA2016021015384

- Difficulty date: February 10, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,419 hours, 9,237 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START UP, CONT CAB ZONE TEMP LIGHT ILLUMINATED.  EXTINGUISHED WITH PUSH TO RESET BUTTON.  FLIGHT CREW PLACARDED. ACFT GROUNDED. NR 2 TEMP CONTROLLER SHOWS TRIM VALVE, FLIGHT DECK FAULT. RESET FAULT.  FAULT DID NOT RETURN. BITE TEST NR 2 TEMP CONTROLLER GOOD. FUNCTIONAL CHECK CONTROL CABIN TEMP CONTROL GOOD.  GROUND VERIFICATION GOOD, REF FIM 21-62/T832.
